Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Tortuous dilated venous channels seen on spermatic cords, prescribed Hetrazan 100mg, Mebex, Mahacef XL 200, Histac 300mg. Advice?

hello doctor,
I have few tortuous dilated benous channels are seen in both spermatic cords with reversal of flow. The doctor whom I got examined said that it is not big issue.

Prescription given by doctor is to take these below medicine:

1. Hetrazan 100,
2. Mebex,
3.Mahacef XL 200,
4. Histac 300. These are enough for me or else I have take other remedy or any other medicine to get well soon, Kindly suggest me.



Asked On : Tue, 15 Oct 2013
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response
HI
Thank for asking to HCM
Without the proper diagnosis it is not advisable to take this medicine, you should have asked the doctor for what he is giving these medicine, you do not have any investigative reports that could support the clinical diagnosis. in my opinion you better of fro imaging test, more over here you did not mentioned your chief complain =, you simply described here dilated cord and bla,,bla,,bla,,,this wont give any clue for clinical diagnosis, have nice day.
Answered: Tue, 15 Oct 2013
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Thanks for query on hcm.
Tortuous dilated veins on spermatic cord is usually due to development of verecocele.
There is no specific medical management to cure for this.
Your doctor has given these treatment to cover the any parasitic infection,continue and finish the course.
Medical management is only for secondary causes.
Surgical correction is required for this called verecocelactomy. Confirm the diagnosis by usg testis.
Consult surgeon for further guidance.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor